# SDR SWAA2021060815886

- Difficulty date: September 7, 2020
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,883 hours, 23,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 867 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 867 AT LEVEL FLOOR STRUCTURE BETWEEN STR 26L TO STR27L AFT CARGO COMPARTMENT (1 EA) / REPLACED ANGLE SUPPORT LOCATED BS 867 AT LEVEL FLOOR STRUCTURE BTW STR R26L TO 27L AFT CARGO COMPARTMENT IAW 737-700 SRM 51-40-02 DWG 149A8103 SHEET 1 REV D. SRM B737-700 51-10-02 ITEM 9
